# SDR UPS04843565

- Difficulty date: November 20, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 3750891520
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STA 440 LONG 21L.  REMOVED, FABRICATED, AND INSTALLED.  REPLACEMENT SHEAR TIE REF SRM 51-1-21, 51-1-8, 51-9-0 FIG 88A, 51-1-20D DWG3750891, AND DPS7.00-1.
